# SDR SWAA2025022097391

- Difficulty date: February 19, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N1802U
- Make and model: Boeing 737-8
- Aircraft serial: 60225
- Aircraft time: 8,064 hours, 4,097 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - PASSENGER SEAT ROWS LOOSE IN TRACKS AT 12FED; 19ABC; 19FED; 23FED; 24FED; AND 26FED.<[01] RE-TIGHTEN SEAT TRACKS AT 12FED; 19ABC; 19FED; 23FED; 24FED; AND 26FED PER CMM 25-23-67.
